What side effect of vaginal infection treatment? - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 1 Forum

USMLE Step 1 Forum USMLE Step 1 Discussion Forum: Let's talk about anything related to USMLE Step 1 exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 07-23-2012
USMLE Forums Master
 
Steps History: 1+CK+CS
Posts: 1,039
Threads: 189
Thanked 561 Times in 319 Posts
Reputation: 571
Drug What side effect of vaginal infection treatment?

A 42-year-old woman has dysuria, vaginal itching, redness of the vulva and vagina, and a malodorous grayish yellow discharge with a pH of 5.8. Microscopic examination of a wet mount of the discharge shows many pear-shaped flagellating organisms. A side effect of the drug of choice for treating this patientís infection is:

a) Disulfiram-like reaction that occurs when alcohol is ingested
b) increased sensitivity to ultraviolet radiation
c) night blindness secondary to the deposition of drug crystals in the cornea
d) orange-red discoloration of tears, sweat, and urine
e) pseudomembranous colitis secondary to superinfection with Clostridium difficile
Reply With Quote Quick reply to this message



  #2  
Old 07-27-2012
USMLE Forums Master
 
Steps History: 1+CK+CS
Posts: 1,039
Threads: 189
Thanked 561 Times in 319 Posts
Reputation: 571
Default correct answer :)

yup, it's a) Disulfiram-like reaction that occurs when alcohol is ingested

Vitamin's K explanation says it all
Reply With Quote Quick reply to this message



Reply

Tags
Pharmacology-, Step-1-Questions

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Diagnosis and Treatment of Prochlorperazine Side Effect! ricko335 USMLE Step 1 Forum 12 04-21-2012 08:00 AM
Warfarin Side Effect! kenlee USMLE Step 1 Forum 6 03-12-2012 05:42 AM
Methotrexate Side Effect drnrpatel USMLE Step 2 CK Forum 8 12-03-2011 07:02 PM
Side Effect of Isotretinoin usmleman2020 USMLE Step 1 Forum 11 09-14-2011 06:47 PM
Leukopenia Side Effect sam01 USMLE Step 1 Forum 4 06-29-2010 05:38 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)